# SDR DLM88050677

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 42,575 hours, 33,203 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ODOR IN COCKPIT AND CABIN.  AIR TURNBACK.  REPLACED COALESCER BAGS, PERFORMED DUCT BURN OUT AND HIGH PWR RUN.
